Alert archive / Louisiana / Flash Flood Watches in 2016
Flash Flood Watch 1, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood watch at Feb 2, 2016, 9:28 PM CST for Lafayette Parish, Saint Landry Parish, Saint Martin Parish, Louisiana. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2016, 9:28 PM CST (03:28 UTC)
- Expired
- Feb 3, 2016, 2:24 AM CST
- In force
- 5 hr
- Issued by
- NWS Lake Charles, LA
- Flood severity
- None
Counties Lafayette Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA
The radar
The Lake Charles radar (KLCH), 129 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 3.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1632 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
534 WGUS64 KLCH 030328 FFALCH URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LAKE CHARLES LA 928 PM CST TUE FEB 2 2016 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM CST WEDNESDAY... .A SLOW MOVING COLD FRONT WITH CONTINUING SHOWERS AND THUNDERSTORMS WILL TRAIN OVER THE SAME AREAS OF ACADIANA FOR THE REMAINDER OF THIS EVENING INTO THE EARLY MORNING HOURS. THE HIGH MOISTURE CONTENT OF THE ATMOSPHERE AND FAVORABLE WINDS ALOFT WILL BE CONDUCIVE FOR CELL TRAINING...AND SOME AREAS COULD SEE EXCESSIVE RAINFALL THAT COULD LEAD TO FLASH FLOODING...ESPECIALLY GIVEN THAT SOIL MOISTURE REMAINS HIGH. LAZ033-043>045-052>055-031000- /O.NEW.KLCH.FF.A.0001.160203T0328Z-160203T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ST. LANDRY-ACADIA-LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA- ST. MARY-LOWER ST. MARTIN- INCLUDING THE CITIES OF...OPELOUSAS...EUNICE...CROWLEY...RAYNE... CHURCH POINT...LAFAYETTE...BREAUX BRIDGE...ST. MARTINVILLE... ABBEVILLE...KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN... PATTERSON...BERWICK...BAYOU VISTA...STEPHENSVILLE 928 PM CST TUE FEB 2 2016 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA AND SOUTHWEST LOUISIANA...INCLUDING THE FOLLOWING AREAS...IN CENTRAL LOUISIANA...ST. LANDRY. IN SOUTH CENTRAL LOUISIANA...IBERIA...LAFAYETTE...LOWER ST. MARTIN... ST. MARY AND UPPER ST. MARTIN. IN SOUTHWEST LOUISIANA...ACADIA AND VERMILION. * UNTIL 4 AM CST WEDNESDAY * HEAVY RAINFALL IS POSSIBLE TONIGHT. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * WITH THE HIGH SOIL MOISTURE...RUNOFF FROM EXCESSIVE RAINFALL COULD LEAD TO FLASH FLOODING OF STREETS...LOW LYING AND POOR DRAINAGE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
1 follow-up statement
678 WGUS64 KLCH 030824 FFALCH FLOOD WATCH NATIONAL WEATHER SERVICE LAKE CHARLES LA 224 AM CST WED FEB 3 2016 ...FLASH FLOOD WATCH IS CANCELLED... LAZ033-043>045-052>055-030930- /O.CAN.KLCH.FF.A.0001.000000T0000Z-160203T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ST. LANDRY-ACADIA-LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA- ST. MARY-LOWER ST. MARTIN- INCLUDING THE CITIES OF...OPELOUSAS...EUNICE...CROWLEY...RAYNE... CHURCH POINT...LAFAYETTE...BREAUX BRIDGE...ST. MARTINVILLE... ABBEVILLE...KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN... PATTERSON...BERWICK...BAYOU VISTA...STEPHENSVILLE 224 AM CST WED FEB 3 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA AND SOUTHWEST LOUISIANA HAS BEEN CANCELLED. THE FOCUS FOR HEAVY RAIN HAS EXITED THE AREA. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood watch went out at Feb 2, 7:16 PM CST, 2 hours 12 minutes earlier.
Area forecast discussion, Feb 2, 7:16 PM CST, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 716 PM CST TUE FEB 2 2016 .DISCUSSION... TOR WATCH #10 ALLOWED TO EXPIRE AT 7 PM...AS THREAT HAS SHIFTED TO THE EAST. HOWEVER...FRONTAL PROGRESSION HAS SLOWED UP A BIT...WITH THE SHRA/TSRA NOW SHOWING SOME TRAINING TENDENCIES OVER THE COASTAL WATERS INTO SC LA. STORM TOTAL RAINFALL ONLY SHOWING ABOUT 1 INCH WITH ISO AMOUNTS OF 2 INCHES IN ST LANDRY PARISH SO FAR...BUT MAY PICK UP ANOTHER ISOLATED 1-2 INCHES BEFORE ENDING FROM W TO EAST AFTER MIDNIGHT. THUS...ADJUSTED EVENING AND EARLY MORNING POPS A BIT...BUT STILL EXPECTED TO SEE FASTER PROGRESSION AFTER MIDNIGHT ONCE THE UPPER TROF AXIS MOVES FURTHER EAST WITH THE COLD SFC HIGH BUILDING SE WITH CONTINUED COOLER AND DRIER AIR. DML && .PREV DISCUSSION... /ISSUED 535 PM CST TUE FEB 2 2016/ AVIATION...A COLD FRONT NOW APPROACHING ACADIANA WILL MAINTAIN A FEW SHOWERS AND THUNDERSTORMS OVER THE NEXT FEW HOURS. KEEPING TEMPO GROUPS FOR ARA AND LFT FOR IFR/MVFR CEILINGS ALONG WITH VISIBILITY RESTRICTIONS FROM RAIN AND BR. PRECIP HAS ENDED AT AEX...LCH AND BPT. CEILINGS GENERALLY WITHIN VFR AT THESE TERMINALS WILL GIVE WAY TO CLEARING SKIES THIS EVENING...AND WILL BE CLEARING ACADIANA AFTER MIDNIGHT. PREV DISCUSSION... /ISSUED 309 PM CST TUE FEB 2 2016/ DISCUSSION... LEADING EDGE OF A FRONTAL SYSTEM/DRY LINE IS CURRENTLY LOCATED FROM JUST EAST OF ESLER FIELD TO CAMERON...AND MOVING OFF TO THE EAST. THERE IS A SMALL WINDOW FOR ANY STORM THAT DEVELOPS AHEAD OF THE FRONT IN ACADIANA...TO WORK WITH SOME DECENT INSTABILITY (TEMPERATURES IN THE MID 70S WITH DEW POINTS AROUND 70F) TO BECOME SURFACE BASED AND ON THE STRONG SIDE...ALTHOUGH WINDS ARE BECOMING MORE UNIDIRECTIONAL WITH HEIGHT OUT AHEAD OF THE FRONT...LESSENING THE SHEAR. FRONT WILL CONTINUE TO WORK THROUGH THE FORECAST AREA THIS EVENING...WITH CLOUDS AND SHOWER ACTIVITY GRADUALLY ENDING AS IT PASSES. SECONDARY SURGE OF DRIER AND COOLER AIR TO MOVE DOWN ON WEDNESDAY...WITH WINTER LIKE TEMPERATURES RETURNING TO THE FORECAST AREA. AS HIGH PRESSURE SETTLES IN FOR THURSDAY NIGHT/FRIDAY MORNING...A LIGHT FREEZE WILL BE POSSIBLE FOR A MAJORITY OF THE AREA ALONG AND NORTH OF I-10 CORRIDOR. A SURFACE LOW IS PROGGED TO FORM OVER THE WESTERN GULF OF MEXICO ON LATE FRIDAY AND MOVE ACROSS THE GULF DURING THE WEEKEND. STILL A LITTLE UNCERTAINTY ON HOW MUCH MOISTURE WILL MOVE INTO THE REGION WITH THIS SYSTEM. WILL KEEP SLIGHT CHANCE OF POPS FOR LIGHT RAIN SHOWERS ON SATURDAY AND SATURDAY NIGHT...ALTHOUGH TRENDS SEEM TO BE ON THE DRIER SIDE AND IF THIS CONTINUES...MAY BE ABLE TO TAKE OUT POPS ALTHOUGH AS WE GET CLOSER TO THE WEEKEND...WHICH WOULD BE GOOD NEWS FOR MARDI GRAS ACTIVITIES. A COOL BUT DRY FORECAST IS THEN EXPECTED TO PREVAIL FOR BOTH LUNDI GRAS AND MARDI GRAS. RUA MARINE... FRONTAL SYSTEM MOVING ACROSS THE COASTAL WATERS THIS AFTERNOON WITH SOUTHERLY WINDS BECOMING NORTHWEST. WEST TO NORTHWEST WINDS WILL THEN PREVAIL TONIGHT INTO WEDNESDAY. THE OFFSHORE WINDS WILL INCREASE ON WEDNESDAY NIGHT INTO THURSDAY AS A COLD AIR MASS BEGINS TO MOVE OUT INTO THE GULF OF MEXICO. SMALL CRAFT ADVISORY CONDITIONS MAY OCCUR DURING THIS TIME. MODERATE TO STRONG NORTH WINDS WILL THEN PREVAIL INTO FRIDAY. RUA && .PRELIMINARY POINT TEMPS/POPS... AEX 44 59 34 55 / 40 0 0 0 LCH 47 63 37 57 / 40 0 0 0 LFT 51 64 38 56 / 60 10 0 0 BPT 46 63 37 58 / 20 0 0 0 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. && PUBLIC...04
Hazardous weather outlook, Feb 2, 3:32 PM CST, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 332 PM CST TUE FEB 2 2016 LAZ027-028-030>032-041-042-073-074-TXZ180-201-215-216-259>262- 031500- VERNON-RAPIDES-BEAUREGARD-ALLEN-EVANGELINE-CALCASIEU- JEFFERSON DAVIS-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON- ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER- SOUTHERN NEWTON- 332 PM CST TUE FEB 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A LIGHT FREEZE WILL BE POSSIBLE ON THURSDAY NIGHT INTO FRIDAY MORNING FOR A MAJORITY OF THE REGION ALONG AND NORTH OF THE I-10 CORRIDOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-031500- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 332 PM CST TUE FEB 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT WINDS WILL BECOME NORTHWEST AND INCREASE AS A COLD FRONT MOVES THROUGH. A FEW STRONG STORMS MAY OCCUR AHEAD OF THE FRONT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY OFFSHORE WINDS WILL INCREASE ON WEDNESDAY NIGHT AS A COLD HIGH PRESSURE SYSTEM BUILDS IN. STRONG OFFSHORE WINDS WILL PREVAIL FROM WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...AND SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE DURING THIS TIME FRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LAZ029-033-043>045-052>055-031500- AVOYELLES-ST. LANDRY-ACADIA-LAFAYETTE-UPPER ST. MARTIN-VERMILION- IBERIA-ST. MARY-LOWER ST. MARTIN- 332 PM CST TUE FEB 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA AND SOUTHWEST LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO POSSIBLY SEVERE STORMS WILL BE POSSIBLE UNTIL EARLY EVENING. THE MAIN HAZARDS WILL BE CLOUD TO GROUND LIGHTNING AND DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A LIGHT FREEZE WILL BE POSSIBLE ON THURSDAY NIGHT INTO FRIDAY MORNING FOR A MAJORITY OF THE REGION ALONG AND NORTH OF THE I-10 CORRIDOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. RUA
In the hours before
Special weather statement, Feb 2, 4:56 PM CST, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
456 PM CST TUE FEB 2 2016
LAZ042-043-052-074-030000-
JEFFERSON DAVIS LA-EAST CAMERON LA-ACADIA LA-VERMILION LA-
456 PM CST TUE FEB 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CAMERON...NORTHWESTERN
VERMILION...SOUTHEASTERN JEFFERSON DAVIS AND SOUTHWESTERN ACADIA
PARISHES UNTIL 600 PM CST...
AT 456 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF CREOLE TO
7 MILES SOUTH OF GRAND CHENIER TO 15 MILES SOUTHWEST OF ROCKEFELLER
WILDLIFE RANGE...AND MOVING NORTHEAST AT 40 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
JENNINGS...LAKE ARTHUR...GUEYDAN...ROCKEFELLER WILDLIFE RANGE...GRAND
CHENIER...KLONDIKE...RICEVILLE...THORNWELL...WRIGHT...LOWRY...
FLORENCE LANDING AND RUTHERFORD BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST FOR SOUTHWESTERN
LOUISIANA.
LAT...LON 2971 9295 2976 9314 3024 9268 2986 9227
2960 9270
TIME...MOT...LOC 2256Z 229DEG 37KT 2969 9311 2965 9298 2954 9296
LANDRENEAUSpecial weather statement, Feb 2, 7:34 PM CST, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 734 PM CST TUE FEB 2 2016 LAZ033-043>045-052-053-030215- ST. LANDRY LA-ACADIA LA-IBERIA LA-UPPER ST. MARTIN LA-VERMILION LA- LAFAYETTE LA- 734 PM CST TUE FEB 2 2016 ...SPECIAL WEATHER STATEMENT... AT 733 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KAPLAN...MOVING NORTHEAST AT 50 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAFAYETTE...CROWLEY...ABBEVILLE...SCOTT...BREAUX BRIDGE...RAYNE... CARENCRO...ST. MARTINVILLE...KAPLAN...GUEYDAN...BROUSSARD... YOUNGSVILLE...SUNSET...DUSON...MAURICE...GRAND COTEAU... LOREAUVILLE...CANKTON...COTEAU AND ACADIANA REGIONAL AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2989 9239 3004 9252 3049 9200 3005 9172 TIME...MOT...LOC 0133Z 239DEG 49KT 3006 9229 K. KUYPER
Special weather statement, Feb 2, 8:15 PM CST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
815 PM CST TUE FEB 2 2016
LAZ033-044-045-030300-
ST. LANDRY LA-UPPER ST. MARTIN LA-LAFAYETTE LA-
815 PM CST TUE FEB 2 2016
...SPECIAL WEATHER STATEMENT...
AT 814 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ARNAUDVILLE...MOVING NORTHEAST AT 55 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...BREAUX BRIDGE...KROTZ SPRINGS...LEONVILLE...
ARNAUDVILLE...MELVILLE...SUNSET...PORT BARRE...HENDERSON...GRAND
COTEAU...CECILIA...LAKE PELBA...ATCHAFALAYA NATIONAL WILDLIFE
REFUGE...BUTTE LA ROSE AND PARKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3017 9191 3041 9209 3077 9177 3071 9173
3067 9173 3066 9175 3063 9174 3062 9175
3056 9176 3051 9173 3051 9175 3050 9175
3050 9170 3044 9164 3039 9162 3036 9165
3035 9163 3031 9162
TIME...MOT...LOC 0214Z 239DEG 49KT 3036 9193
K. KUYPERThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 7:34 PM CST | Special Weather Statement | LCH | Lafayette | 41 min |
| Feb 2, 8:15 PM CST | Special Weather Statement | LCH | Saint Landry | 45 min |
| Feb 2, 11:28 PM CST | Areal Flood Advisory | LCH | Iberia, Lafayette, Saint Landry, Saint Martin, St. Mary, Vermilion | 3 hr |
| Feb 2, 11:30 PM CST | River Flood Warning | LCH | Lafayette, Vermilion | 19 hr |
| Feb 2, 11:47 PM CST | River Flood Warning | LCH | Lafayette, Saint Landry, Saint Martin | 24 hr |
| Feb 3, 6:03 AM CST | Small Craft Advisory | LCH | 48 hr |
Nearby
Flash Flood Watches in Louisiana, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.